# SDR VNAA202404090006

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905741420
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCESS PANEL 521BL REMOVAL , CRACK ON MACHINED RIB LEADING EDGE SS58.41 AT LEFT WING.  LH INBOARD FIXED L/E RIB AT STA 57.16 WAS REPAIRED PER REO 690-57-41-420 REV. --
